# SDR R61A201311181241

- Difficulty date: November 18, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 411910327
- Condition: Cracked
- Location: Seat 5a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SEAT PAN 5A IS CRACKED.  MX R & R SEAT PAN 5A , PN 41191032-7, IAW CMM 25-23-46. AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
